# SDR FDEA201507072161

- Difficulty date: July 7, 2015
- Submitted: July 15, 2015
- Operation: Air carrier
- Aircraft: N935FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 22780
- Aircraft time: 890 hours, 33,950 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop
- Part number: 140N29593
- Condition: Loose
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENTRY DOOR SLIDE WON'T ARM WHILE T/R COMPARED THE STOP THAT WAS INDICATED AS BEING LOOSE ON THE L1 DOOR WITH THE RT DOOR IT ALSO  HAD PLAY IN IT.  FOUND THAT THE CAMS WHERE NOT LINING UP WITH THE SLOT ON THE GIRT BAR SLID LOCKS SO DID THE GIRT BAR MECHANISM ADJUSTMENT IAW AMM 52-11-25.  MADE SOME ADJUSTMENTS TO THE CAM ALIGNMENT.  INSTALLED THE SLIDE IAW AMM 25-66-01-4.  OPERATED DOOR & ARMING 15 TIMES & HAD NO PROBLEMS ARMING & DISARMING AT THIS TIME.  THE DOOR IS OPERATING NORMALLY.  ACFT OK FOR SERVICE.
